The holomorphic effective action in N=2 D=4 supergauge theories with various gauge groups

I. L. Buchbinder, I. B. Samsonov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the theory of hypermultiplets in arbitrary representations of arbitrary semisimple gauge groups coupled to gauge superfields. Using the N=2 harmonic superspace formulation of these models, we find the general structure of the holomorphic effective action depending on the gauge superfield with values in the Cartan subalgebra of the gauge algebra. We find explicit expressions for the effective actions in the cases where the hypermultiplets are in the fundamental and adjoint representations of SU (n), SO(n), and Sp(2n).

Original languageEnglish
Pages (from-to)371-379
Number of pages9
JournalTheoretical and Mathematical Physics
Volume122
Issue number3
DOIs
Publication statusPublished - 1 Jan 2000
Externally publishedYes

Fingerprint

Effective Action
Gauge Group
Gauge
Cartan Subalgebra
Adjoint Representation
Superspaces
Semisimple Groups
Arbitrary
Harmonic
Algebra
algebra
Formulation
harmonics
formulations
Model

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

The holomorphic effective action in N=2 D=4 supergauge theories with various gauge groups. / Buchbinder, I. L.; Samsonov, I. B.

In: Theoretical and Mathematical Physics, Vol. 122, No. 3, 01.01.2000, p. 371-379.

Research output: Contribution to journalArticle

@article{3c65fd08813b43c293a9cd2005605630,
title = "The holomorphic effective action in N=2 D=4 supergauge theories with various gauge groups",
abstract = "We consider the theory of hypermultiplets in arbitrary representations of arbitrary semisimple gauge groups coupled to gauge superfields. Using the N=2 harmonic superspace formulation of these models, we find the general structure of the holomorphic effective action depending on the gauge superfield with values in the Cartan subalgebra of the gauge algebra. We find explicit expressions for the effective actions in the cases where the hypermultiplets are in the fundamental and adjoint representations of SU (n), SO(n), and Sp(2n).",
author = "Buchbinder, {I. L.} and Samsonov, {I. B.}",
year = "2000",
month = "1",
day = "1",
doi = "10.1007/BF02551250",
language = "English",
volume = "122",
pages = "371--379",
journal = "Theoretical and Mathematical Physics(Russian Federation)",
issn = "0040-5779",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - The holomorphic effective action in N=2 D=4 supergauge theories with various gauge groups

AU - Buchbinder, I. L.

AU - Samsonov, I. B.

PY - 2000/1/1

Y1 - 2000/1/1

N2 - We consider the theory of hypermultiplets in arbitrary representations of arbitrary semisimple gauge groups coupled to gauge superfields. Using the N=2 harmonic superspace formulation of these models, we find the general structure of the holomorphic effective action depending on the gauge superfield with values in the Cartan subalgebra of the gauge algebra. We find explicit expressions for the effective actions in the cases where the hypermultiplets are in the fundamental and adjoint representations of SU (n), SO(n), and Sp(2n).

AB - We consider the theory of hypermultiplets in arbitrary representations of arbitrary semisimple gauge groups coupled to gauge superfields. Using the N=2 harmonic superspace formulation of these models, we find the general structure of the holomorphic effective action depending on the gauge superfield with values in the Cartan subalgebra of the gauge algebra. We find explicit expressions for the effective actions in the cases where the hypermultiplets are in the fundamental and adjoint representations of SU (n), SO(n), and Sp(2n).

UR - http://www.scopus.com/inward/record.url?scp=0034348950&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034348950&partnerID=8YFLogxK

U2 - 10.1007/BF02551250

DO - 10.1007/BF02551250

M3 - Article

VL - 122

SP - 371

EP - 379

JO - Theoretical and Mathematical Physics(Russian Federation)

JF - Theoretical and Mathematical Physics(Russian Federation)

SN - 0040-5779

IS - 3

ER -